# SDR UIEA2016031700189

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 70,777 hours, 12,695 cycles
- System (JASC): 2612 · Fire Detection
- Part: Module
- Part number: 65B4043513
- Part serial: D00753
- Condition: Failed
- Location: Apu
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND APU SHIFT DOWN MODULE FUNCTIONAL TEST FAILED IAW AMM 26-15-04-004-001 & 26-15-04-404-008 REV 85.  REPLACED APU SHIFT DOWN MODULE.  IAW AMM 26-15-00-735-009 REV 86 STEP 1 PERFORMED WARNING INDICATION TEST & THE TEST WAS SATISFACTORY.  IAW AMM 49-11-20-705-018 REV 86 PERFORMED FIRE SWITCH SHUTDOWN TEST & THE RESULT WAS SATISFACTORY.  IAW AMM 49-11-00-705-001 REV 86 PERFORMED STOP SWITCH TEST & THE RESULT WAS SATISFACTORY.
